Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Twitching of eye, pterygium in both eyes, homeopathy, vitamin tablets. Advice?

Hi, My right eye has been twitching for over a month now. Its upper eyelid which is twitching. I have just been diagnosed with pterygium in both eyes. I am only 32 years old. The twitching comes and goes throughout the day. I have pain in my right eye ball and its itchy too sometimes. I don t have dry eyes . I am really getting sick of it now. I used to have eye twitches but it would go away without me even noticing it. What is going on? I am taking homeopathy medicine for my skin problem and vitamin b & vitamin D too. Please help. Thanks.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for query.
Twitching might be due to irritation of some nerve endings probably due to infection surrounding.
As you got pain in right eye ball,there might be sinus infection.
Go for x ray para nasal sinuses to rule out sinus infection.
Put some antibiotic eye drops if there is local infection.
Ok and bye.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor